# SDR SWAA2019101437723

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 37,257 hours, 25,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK D10712 FOUND TO HAVE LOW CAPACITY.   R&R BATTERY PACK D10712 PER AMM.
